# SDR ANCF20220408016

- Difficulty date: April 6, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N785AV
- Make and model: Boeing 787-8
- Aircraft serial: 37507
- Aircraft time: 21,504 hours, 2,934 cycles
- Engine: Rroyce TRENT1000D2
- Engine time: 19,713 hours, 2,739 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORT
07.APR.2022 WO 54'397'085=> (ENGINE QTY OIL) DURING CRUISE, RIGHT ENGINE OIL QUANTITY DECREASE UNTIL IT`S INDICATION WENT TO (0) ADITIONAL OIL PRESSURE STARTED TO DECREASE UNTIL ITS INDICATION WENT TO RED BAND. PROCEDURE ACCOMPLISHED. ENG SHUTDOWN.
ACTION
NOT DEFINED - IN PROCESS
